On Concircular Structure Spacetimes
A. A. Shaikh and Kanak Kanti Baishya
DOI : 10.3844/jmssp.2005.129.132
Journal of Mathematics and Statistics
Volume 1, Issue 2
This study presents a study of concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.
© 2005 A. A. Shaikh and Kanak Kanti Baishya. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.